Fenofibrate and blood sugar

Common Questions and Answers about Fenofibrate and blood sugar

tricor

In addition,to these, I take insulin for diabetes, synthyroid for hypothyroidism, metaprolol and lisinopril for blood pressure, Aspirin ( 320 mg) , and Efient ( 10 mg) as blood thinners to stop any clotting in a new stent on my LAD. Once I started taking the fenofibrate, I suddenly got muscular pain, especially in my thighs and getting up a flight of stairs became difficult. I stopped taking the fenofibrate pill nearly ten days ago and the pain has subsided.
High TGLs can be controlled by cutting back on empty carbs like Sugars, breads and pastas. Also, if you drink, stop as that will also metabolize as sugar. Also, your numbers are high enough that you really should discuss a statin for your Cholesterol and a fenofibrate for your serum TGLs as life style changes may not be enough. I would try that first and retest on 3- 6 months and see if it had any impact. If not, I would consider the meds.
High Ive just received my blood results and apparently I have Cholesterol 261 HDL 25 Triglycerides 556 I am not sure how to go about this results I know I have to stop eating trash foods, but is there anything else I could do??
pdf and that is current (and FDA approved). It seems that the main problem was with fenofibrate and pravastatin. The level was pravastatin was greatly increased. But newer info with other statins shows no danger. Atorvastatin serum levels were actually decreased. Jack is very correct that any individual's response can vary a lot from the norm. > Any other natural suggestions on lowering [TG]? I've seen studies that low carb works best, but low Glycemic Index is not that far behind.
Then again in Feb 2012 his TGL was 289.He took medicine fenofibrate for about a month. His TGL in June2012 was 319 and in Dec 2012 was 370. But weight was 66.5kg .He took again fenofibrate for 1.5 months and with diet strictly avoiding sugar and low fat almost fat free . Now in March2013 the TGL level is down by about 100 points but again in the last 2.5 months there has been weight loss and wt is down to 63.8 ie about 64 kg. Weight reduced by 2 kg in such a short time again. WHY?
Lipids are down to normal limits now and I have been walking for my back and sugar. Why if I am on all the right meds and done all the right things is this starting again. What is the point? I don't want to go to the ER again, nor do I want to go through the whole procedure again.The only nights without symptoms are the ones where I prop up in bed for 1-2hr before lying down. What do you suggest.
Any time you have a surgical procedure, I think you should expect blood sugar and cholesterol levels to be out of whack for awhile. However, if your triglycerides were 400 before the surgery, I'd be pro-active, as you are, to get them down. I don't know about thyroid issues. I do know that diets high in sugars and fats without benefit of exercise tend to result in high levels.
Unfortunately your medications are unlikely to change the results of having one of these potentially life-threatening diseases. Hepatitis B and C and HIV/AIDS are infectious diseases that happen when harmful germs get into your body and make you ill. Hepatitis B is is transmitted through contact with the blood or other body fluids of an infected person. Hepatitis C is spread by contact with the blood of an infected person. HIV is spread through contact in a variety of ways.
this doc is really big on preventative care and I got a really good PPO so I was game. I went back today for the results of my labs and WTF....all kinds of shat was out of range. My frickn Triglycerides are 305. My RBC's and Hematocrit were slightly low, good cholesterol low, bad cholesterol high, Uric Acid low, and Ascorbic Acid in my urine. So...the only thing Im really tripping on is the Triglycerides and thats because I dont eat bad...at least I dont think I do.
Simvastin (Simvastatin) and Fenofibrate both work to lower cholesterol and triglycerides. Fenofibrate is used in combination with a diet low in cholesterol and saturated fat. Simvastin is aimed more towards reducing the production of certain fatty substances in the body, your triglycerides. Do not drink liquor when taking these meds. The side effects from your bad eating habits mostly caused the rise in triglycerides. Note: diet low in cholesterol and saturated fat.
I eat well, exercise, and I am not overweight. I do not drink or smoke. My cholesterol is also high, but my blood pressure is great and I do not have diabetes.
Exercise increases your body's ability to metabolize sugar, which lowers the amount of sugar in your blood and decreases the amount of sugar your body converts to triglycerides. Being overweight decreases your ability to metabolize sugar and other carbohydrates, which leads to high triglycerides. You may not be able to do anything about the genetic inheritance low-salt or no-salt diet is a major front in the battle against hypertension.
Any fenofibrate is safe to use. One name is Tricor and it does a good job lowering serum TGL's. You can also impact your TGL's by cutting out all empty carbs like breads, pastas, sugar and alcohol as it metabolizes as sugars. I would try that first unless your numbers a very high, in excess of 400.
Lipids are down to normal limits now and I have been walking for my back and sugar. Why if I am on all the right meds and done all the right things is this starting again. What is the point? I don't want to go to the ER again, nor do I want to go through the whole procedure again. What do you suggest.
Alcohol also metabolizes as sugar and can increase trigs so it should be eliminated as well. Statins don't always work well to lower trigs, usually a doctor will prescribe a fenofibrate which is much more effective for lowering trigs. Good luck to your Dad!
TGL's are easy to lower, the fastest way is to cut out empty carbs like sugars, breads and pasta. All these metabolize to sugar and raise TGL. Also, don't drink as alcohol also metabolizes as sugars and will increase serum levels of TGL. If these don't help, you can ask for a fenofibrate such as Tricor which is very effective in lowering TGL. However, your level is not all that high, lifestyle changes should do the trick. Meds are mostly prescribed when people have TGL levels over 600.
I am on hydrochlorathiazide for High blood pressure and Fenofibrate for high triglycerides and high cholesterol. and take a vit D supplement for a vit D deficiency. I've recently, within the last couple of months, stopped taking Lexapro (for depression), Analapril (for high blood pressure) and estrogen (HRT) because I thought I was having side effects that could be the contributing/causing my symptoms and frankly when you're taking so many medications it's hard to sort out anything.
please help, Im a 30 year old man, I used to drink & smoke regularly. on august 1 2011 at 3am I woke up with a weird feeling of extreme tachycardia & urge to pass gas /stool. So I relieved myself & tried to sleep again.
-Flashing lights and Aura's like a migraine but with no headache to speak of -Eyeballs ached -Very blurry vision -Loud ringing in ears (Tinnitus) -Tingling and numbness in feet, arms and legs -Food and pills felt like they were getting stuck in my throat (now I have a hiatal hernia) -Depression, mood swings, crying -Memory/word recall was terrible, couldn't think straight -PVC's 24/7 which made my Blood pressure 85/45 -Fatigue -16 pound weight loss -blood sugar was high -red blood
this should be followed over time and if it doesn't improve soon, medical therapy to control your blood pressure and blood sugar is indicated. (6) Does Coreg cause the feeling of not being able to keep up with exercise? Like something is working against me, pulling back. . can't reach the heart max.? It can make people feel tired or sluggish. I hope this answers your questions. Good luck and thanks for posting.
If your father has CAD, and collateral blood flow and you are concerned there may a genetic component for CAD, you need to take precautionary measures to prevent CAD such as control your cholesterol, blood pressure, proper diet, exercise, etc. However, my notes on the subject from a few years ago indicate there is evidence why some people with diabetes do not have adequate blood supplying collaterals. There is a biological component associated with diabetes and the cardiovascular system....
I have had a stress test, and a nuclear stress test, and EKG and blood work. They insist that they are benign and nothing to worry about. But I know how you feel, it is scary. People tell me not to look on these message boards but it is the only thing that makes me feel better. I just quit caffeine cold turkey so we'll see if that makes any difference. good luck to you!
ago, but I know I had lots of blood tests. I will follow up on this with my M.D., thanks. When mine began, and it was sudden, there was fear that it was a metastisis from a malignant melanoma that I had. When I asked the first Ortho. Surgeon if he had ever heard of my symptoms he simply said "yes and that is why I am ordering an emergency MRI". Fortunately, other than a small benign Ostoid Osteoma, it was clear.
MedHelp Health Answers